EconPapers    
Economics at your fingertips  
 

Oscillation and Nonoscillation of Asymptotically Almost Periodic Half-Linear Difference Equations

Michal Veselý and Petr Hasil

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

We analyse half-linear difference equations with asymptotically almost periodic coefficients. Using the adapted Riccati transformation, we prove that these equations are conditionally oscillatory. We explicitly find a constant, determined by the coefficients of a given equation, which is the borderline between the oscillation and the nonoscillation of the equation. We also mention corollaries of our result with several examples.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/432936.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/432936.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:432936

DOI: 10.1155/2013/432936

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:432936